# SDR SWIA200311945

- Difficulty date: March 31, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,782 hours, 17,592 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON RIB AT FS 605.00 CRACKED LOWER OUTBOARD FLANGE.  FOUND DURING C-CHECK INSPECTION.  REPLACED RIB IAW CRJ SRM 51-40-11, 51-42-21, AND 51-23-00.
